# SDR 96UAL900144

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1858U
- Make and model: Doug DC-10-30
- Aircraft serial: 46987
- Engine: Ge CF650C2
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar Web
- Part number: AUB70763
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE CHANGE THE NR 3 PYLON CENTER SPAR WEB WAS FOUND TO BE CRACKED.  THE CRACK IS AT STATION 416 AND PROPAGATES 2 INCHES FROM LIGHTENING HOLE TO EDGE OF WEB.  A PERMANENT REPAIR WAS MADE PER DC-10-30 STRUCTURAL REPAIR MANUAL.
